# SDR FDEA202301030013

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Part number: 149N713073
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING TO BODY FAIRING ATTACH STRUCTURE IS CORRODED FWD OF ECS DOOR REMOVED AND REPLACED CHORD PER B DWG #149N7130 REV G
